Journal of Modern Physics

Vol.3 No.6(2012), Paper ID 20193, 5 pages



A New Narrowband Phase Modulation Mathematical Identity


Shihadeh M. Saadeh


Department of Physics, Jordan University of Science and Technology, Irbid, Jordan


Copyright © 2012 Shihadeh M. Saadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

S. Saadeh, "A New Narrowband Phase Modulation Mathematical Identity," Journal of Modern Physics, Vol. 3 No. 6, 2012, pp. 511-515. doi: 10.4236/jmp.2012.36069.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.